# SDR P2EA00420

- Difficulty date: November 10, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK, FOUND THE CABIN FRAME SUPPORT CLIP AT BS 616 STR 2L CRACKED L/0.25 W/0.003.  REPLACED THE CABIN FRAME SUPPORT CLIP AT BS 616 STR 2L.
